# SDR CALA2025092409210

- Difficulty date: September 17, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,986 hours, 18,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410170
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER INTERCOSTAL STRAP AT FWD CABIN STA. 380 BL 0.  REMOVED AND REPLACED UPPER INTERCOSTAL STRAP AT STA 380-400 BL 0 AS PER SRM 51-10-02-0G-0 AND DWG 143A5400. REMOVED AND REPLACED UPPER INTERCOSTAL STRAP AT STA 380-400 BL 0 AS PER SRM 51-10-02-0G-0 AND DWG 143A5400.
